# SDR HNAA2018120600305

- Difficulty date: November 8, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 43,593 hours, 40,365 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK MAINTENANCE FOUND BAGGAGE DOOR ENTRENCE SILL TO BE CORRODED. CORRECTIVE ACTION: R&R BAGGAGE DOOR ENTRENCE SILL WITH P/N 145-25480-603 IAW EMB 145 SRM 51-40-02
